# SDR AALA200810095

- Difficulty date: October 10, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 55,971 hours, 28,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT HAND CUSP STATION 1179 TO 1189.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
